# SDR DXTA2009031703552

- Difficulty date: March 17, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N996QS
- Make and model: Cessna 750
- Aircraft serial: 7500196
- Aircraft time: 6,902 hours, 4,119 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 99144543
- Part serial: 00436
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD VOLUME LOW. "A" SYSTEM REROUTE. VOL WAS BELOW 16% AND TEMP WAS RISING. UNLOADED "A" HYD PUMP AND PULLED HYD "B" PTU CONTROL CIRCUIT BREAKER. FOUND LT RESERVOIR LEAKING, REMOVED AND REPLACED RESERVOIR.
